# SDR MWEA080035

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N904ME
- Make and model: Boeing 717-200
- Aircraft serial: 55168
- Aircraft time: 14,996 hours, 8,190 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 7939010636
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION LEFT UNSAFE LIGHT ILLUMINATED ALONG WITH A PSEU ALERT.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR DOWN/LOCKED SENSOR.  FUNCTIONAL TESTED GEAR OPERATION, ALL INDICATIONS ARE NORMAL.
